# SDR AALA202110018983

- Difficulty date: September 23, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737*
- Aircraft serial: 31081
- Aircraft time: 36,020 hours, 14,538 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND IN LOWER SKIN OF RIGHT HORIZONTAL STABILIZER LOCATED AT STA 193.9, RIGHT BUTT LINE 151. ACCOMPLISHED EXTERNAL DOUBLER REPAIR PER SRM 55-10-01-2R-11.
